# SDR DL757011198

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 43,509 hours, 21,845 cycles
- Engine: Pwa PW2037
- Engine time: 31,669 hours, 15,401 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,669 hours, 15,401 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT GEN FAILED DURING TAKEOFF ROLL.  RIGHT ENGINE DRIVE AND RIGHT ENGINE GEN OFF EICAS MSGS.  TAKEOFF ABORTED.  FWD TO MCO AND PLACARD MEL 24-00-01.
